MathSciNet Relay Station
MathSciNet bibliographic data
MR2069117 11G05
Jeon, Daeyeol; Kim, Chang Heon; Schweizer, Andreas On the torsion of elliptic curves over cubic number fields. Acta Arith. 113 (2004), no. 3, 291–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement